# SDR JJBA20210616031

- Difficulty date: June 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,463 hours, 27,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 59 S14-15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4 BTW STR 15L-14L, FR 59 CRACKED. FR 59 REMOVED FOR REPLACEMENT. LH AND RH FRAME SPLICE AND FLOOR SILL RH SIDE AFT OF FR 59 REMOVED FOR ACCESS. CF4 FR59 BTW STR 15L-14L REPLACED BY NEW ONE. LH AND RH FRAME SPLICE AND FLOOR SILL RH SIDE AFT OF FR 59 REINSTALLED. AT STR 20R-19R AND 21L-20L X2 PROFILES PROTECTING FROM CABLE TO CHAFFE FOUND CRACKED, X2 PROFILES REPLACED WITH NEW ONES.
